Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 40, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 26, 2023, 11:51 PM CST for 9 counties in Oklahoma; Benton County, Crawford County, Washington County, Arkansas. It was in force for 39 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2023, 11:51 PM CST (05:51 UTC)
- Expired
- Feb 27, 2023, 12:30 AM CST
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Benton County, AR, Crawford County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Ottawa County, OK, Sequoyah County, OK
The radar
The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 11:58 PM CST | TSTM WND GST 79 | 1 Ese Hulbert, OK | LARGE TREE LIMB DOWN AND LAWN FURNITURE SCATTERED. |
| Feb 27, 12:04 AM CST | TSTM WND GST 64 | 5 Wsw Tahlequah, OK | |
| Feb 27, 12:10 AM CST | TSTM WND GST 57 | Webbers Falls, OK | |
| Feb 27, 12:20 AM CST | TSTM WND GST 55 | 1 N Afton, OK | |
| Feb 27, 12:20 AM CST | TSTM WND GST 65 | 1 N Afton, OK | CORRECTS PREVIOUS TSTM WND GST REPORT FROM 1 N AFTON. |
| Feb 27, 12:22 AM CST | TSTM WND DMG | 2 S Miami, OK | TREE AND BARN ROOF DAMAGE. |
| Feb 27, 12:30 AM CST | TSTM WND GST 55 | Miami, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 7:32 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 395 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
230
WUUS54 KTSA 270551
SVRTSA
ARC007-033-143-OKC001-021-035-041-091-097-101-115-135-270630-
/O.NEW.KTSA.SV.W.0040.230227T0551Z-230227T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1151 PM CST Sun Feb 26 2023
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Western Benton County in northwestern Arkansas...
Northwestern Crawford County in northwestern Arkansas...
Western Washington County in northwestern Arkansas...
Southern Craig County in northeastern Oklahoma...
Delaware County in northeastern Oklahoma...
Ottawa County in northeastern Oklahoma...
Northeastern McIntosh County in southeastern Oklahoma...
Northern Sequoyah County in east central Oklahoma...
Eastern Mayes County in northeastern Oklahoma...
Adair County in northeastern Oklahoma...
Cherokee County in east central Oklahoma...
Northeastern Muskogee County in east central Oklahoma...
* Until 1230 AM CST.
* At 1150 PM CST, severe thunderstorms were located along a line
extending from near White Oak to 3 miles north of Peggs to 3 miles
southwest of Keefeton, moving northeast at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations in or near the path include...
Rogers... Muskogee...
Bentonville... Tahlequah...
Siloam Springs... Miami...
Vinita... Stilwell...
Jay... Bella Vista...
Grove... Prairie Grove...
Fort Gibson... Gentry...
Tontitown... Gravette...
Lincoln... Cave Springs...
Decatur... Warner...
This includes the following highways,
Interstate 44 between mile markers 270 and 324.
Interstate 49 between mile markers 89 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CST for southeastern,
northeastern and east central Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 9462 3650 9415 3553 9446 3549 9546
3581 9531 3581 9527 3585 9523 3589 9527
3610 9518 3655 9533 3660 9533 3664 9536
3700 9466 3700 9462
TIME...MOT...LOC 0550Z 241DEG 61KT 3660 9527 3613 9511 3554 9538
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MAB1 follow-up statement
215
WWUS54 KTSA 270610
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1210 AM CST Mon Feb 27 2023
OKC091-270619-
/O.CAN.KTSA.SV.W.0040.000000T0000Z-230227T0630Z/
McIntosh OK-
1210 AM CST Mon Feb 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCINTOSH COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CST for northeastern
and east central Oklahoma.
LAT...LON 3650 9462 3650 9415 3553 9446 3550 9517
3579 9518 3581 9513 3588 9509 3599 9504
3614 9499 3646 9513 3657 9515 3672 9520
3682 9475 3682 9462
TIME...MOT...LOC 0609Z 241DEG 61KT 3675 9494 3628 9479 3569 9506
$$
ARC007-033-143-OKC001-021-035-041-097-101-115-135-270630-
/O.CON.KTSA.SV.W.0040.000000T0000Z-230227T0630Z/
Benton AR-Crawford AR-Washington AR-Craig OK-Delaware OK-Ottawa OK-
Sequoyah OK-Mayes OK-Adair OK-Cherokee OK-Muskogee OK-
1210 AM CST Mon Feb 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR WESTERN BENTON...NORTHWESTERN CRAWFORD...WESTERN WASHINGTON...
SOUTHEASTERN CRAIG...DELAWARE...SOUTHERN OTTAWA...NORTHERN
SEQUOYAH...NORTHEASTERN MAYES...ADAIR...CHEROKEE AND NORTHEASTERN
MUSKOGEE COUNTIES...
At 1209 AM CST, severe thunderstorms were located along a line
extending from 3 miles north of Afton to 4 miles north of Kansas to
4 miles southeast of Pumpkin Center, moving northeast at 70 mph.
Winds gusts of 70+ mph have been observed near Hulbert with this
line of storms.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations in or near the path include...
Rogers... Bentonville...
Tahlequah... Siloam Springs...
Vinita... Stilwell...
Jay... Bella Vista...
Grove... Prairie Grove...
Gentry... Tontitown...
Gravette... Lincoln...
Cave Springs... Decatur...
Westville... Fairland...
Afton... Gore...
This includes the following highways,
Interstate 44 between mile markers 283 and 302.
Interstate 49 between mile markers 89 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CST for northeastern
and east central Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 9462 3650 9415 3553 9446 3550 9517
3579 9518 3581 9513 3588 9509 3599 9504
3614 9499 3646 9513 3657 9515 3672 9520
3682 9475 3682 9462
TIME...MOT...LOC 0609Z 241DEG 61KT 3675 9494 3628 9479 3569 9506
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
MABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 11:13 PM CST, 38 minutes earlier.
Area forecast discussion, Feb 26, 11:13 PM CST, 38 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1113 PM CST Sun Feb 26 2023
...New AVIATION...
.SHORT TERM...
(Through tonight )
Issued at 608 PM CST Sun Feb 26 2023
Made a quick update to add a Dense Fog Advisory for far SE OK over
the next several hours. Fog has become more widespread across
eastern OK this evening in the saturated cool air on the north
side of a sharp warm front down near the Red River. Guidance
indicates that far SE OK will see more widespread dense fog for
several more hours and thus an advisory was issued. The fog
elsewhere should be more transient. The forecast for later tonight
was left unchanged. A line of severe storms is expected to sweep
across the region after 9 PM (trended a tad later than earlier
progs). Some significant severe weather is possible, especially
across northeast Oklahoma, with the latest runs of the HRRR
simulating pockets of near 80 mph wind gusts punching into NE OK.
At least marginally severe winds are possible with the squall
line over into northwest Arkansas as well shortly after midnight.
There's also some indication that gradient winds from the west
will pick up within an hour or two after the squall line and could
reach advisory intensity. Going wind advisory for the region
overnight should cover.
Lacy
&&
.LONG TERM...
(Tomorrow through Sunday)
Issued at 223 PM CST Sun Feb 26 2023
Gusty winds continue Monday with clearing skies and downslope wind
component pushing high temps above the bias correct blended
guidance. A similar warm pattern is in place Tuesday ahead of the
next cold front passing Tuesday night. A chance of rain will
spread across far southern locations Wednesday into Wednesday
night with this frontal boundary.
The next storm system has trended stronger in the latest
deterministic guidance and there is now stronger agreement in the
pattern. If this continues the precip chances for Thursday into
Friday will trend upward area wide. Cold air will be lacking with
this system however some snow potential may develop on the
backside of this system and beneath the cold mid level temps.
These details have time to be determined but the forecast will
trend in this direction.
&&
.AVIATION...
(06Z TAFS)
Issued at 1110 PM CST Sun Feb 26 2023
Severe thunderstorms impacting the eastern Oklahoma sites
late this evening. This activity will exit these sites over
the next couple of hours. The western Arkansas sites are
still expected to see some thunderstorm activity through the
early morning hours before the system departs. While not
included in this set of TAFs, there is the potential for
reduced visibility behind the thunderstorm activity
due to dust moving into the region from the west.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 48 75 41 75 / 100 0 0 0
FSM 47 73 44 77 / 90 0 0 0
MLC 46 74 42 76 / 80 0 0 0
BVO 46 74 35 72 / 100 0 0 0
FYV 49 71 42 74 / 90 0 0 0
BYV 49 71 42 72 / 90 0 0 0
MKO 47 72 42 73 / 80 0 0 0
MIO 49 72 40 70 / 90 0 0 0
F10 48 73 42 75 / 90 0 0 0
HHW 49 73 42 76 / 80 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 6 AM CST Monday for OKZ049-053>076.
AR...Wind Advisory until 6 AM CST Monday for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...30
LONG TERM....07
AVIATION...10Hazardous weather outlook, Feb 26, 5:01 PM CST, 6 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 501 PM CST Sun Feb 26 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271200- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 501 PM CST Sun Feb 26 2023 ...SIGNIFICANT SEVERE WEATHER POSSIBLE THIS EVENING AND TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Northeast Oklahoma and Far Northwest Arkansas. ONSET...After 9 PM. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Western Arkansas. ONSET...After 9 PM. AREA AT GREATEST RISK...Along and north of I-44 in NE OK. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After 9 PM. HEAVY RAIN. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After 9 PM. SIGNIFICANT WINDS. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...After 6 PM. DISCUSSION... A line of severe thunderstorms is expected to move into eastern Oklahoma this evening, and into northwest Arkansas just after midnight. Wide swaths of damaging winds are expected with some gusts in excess of 70 mph likely, especially across parts of northeast Oklahoma along and north of Interstate 44. Due to the very strong low level shear, there is potential for tornadoes to develop on the leading edge of the squall line, especially near sections of the line that bow or surge to the northeast. A strong tornado is possible. This is most likely to occur across northeast Oklahoma. Storms should begin to weaken as they move into far eastern Oklahoma and western Arkansas, though a severe wind risk will still persist after midnight in these locations. Storm motions will be very fast (around 60 mph), so flash flooding is not expected, but very heavy rainfall could still produce some brief, minor flooding, especially in urban and low lying areas. Outside of the storms, a strong gradient wind is forecast as low pressure strengthens over the Plains. Wind gusts between 40 and 50 mph will be possible at times this evening into the overnight hours. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...High Wind Potential. TUESDAY and WEDNESDAY...No Hazards. THURSDAY...Winter Weather Potential...High Wind Potential. FRIDAY...High Wind Potential. SATURDAY...No Hazards. EXTENDED DISCUSSION... Gusty winds will develop in the wake of the storm system Monday morning, before subsiding during the afternoon. The gusty west winds and drier air in place will raise fire weather concerns. A strong upper level storm system will swing thru the southern Plains Thursday into Friday. It may get cold enough Thursday night in the wrap-around band of precipitation for a rain/snow mix or change over to snow across northeast Oklahoma and northwest Arkansas. Some accumulation is possible, depending on how close to freezing the temperatures at the surface get. EMERGENCY MANAGEMENT PLANNING STATEMENT... Wide swaths of wind damage are possible from the line of severe storms tonight, which would require response from emergency managers and first responders. Power outages are possible as well. Expect severe weather watches and warnings this evening into the overnight hours. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Feb 26, 10:58 PM CST, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1058 PM CST Sun Feb 26 2023
OKZ054-270530-
Osage OK-
1058 PM CST Sun Feb 26 2023
...A strong thunderstorm will impact portions of north central Osage
County through 1130 PM CST...
At 1058 PM CST, Doppler radar indicated a strong thunderstorm near
Grainola, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Elgin... Grainola...
Foraker...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CST for northeastern
Oklahoma.
&&
LAT...LON 3700 9625 3699 9624 3682 9670 3698 9675
3700 9675
TIME...MOT...LOC 0458Z 242DEG 23KT 3697 9663
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHLocal storm report, Feb 26, 11:37 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND GST PORTER 35.87N 95.52W
02/26/2023 M60 MPH WAGONER OK MESONET
&&Special weather statement, Feb 26, 11:39 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1139 PM CST Sun Feb 26 2023
OKZ049-070>075-270615-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-Sequoyah OK-
Pushmataha OK-McIntosh OK-
1139 PM CST Sun Feb 26 2023
...Strong thunderstorms will impact portions of northwestern
Pushmataha, Haskell, northeastern McIntosh, west central Sequoyah,
Latimer, eastern Pittsburg and southeastern Muskogee Counties through
1215 AM CST...
At 1139 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from near Checotah to 3 miles east of Blocker to near
Daisy. Movement was northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wilburton... Stigler...
Clayton... Checotah...
Hartshorne... Warner...
Quinton... Gore...
Porum... Webbers Falls...
Red Oak... Whitefield...
Kinta... Higgins...
Tuskahoma... Stanley...
Kiamichi... Lequire...
Clayton Lake State Park... Damon...
This includes Interstate 40 in Oklahoma between mile markers 262 and
293.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CST for southeastern
and east central Oklahoma.
&&
LAT...LON 3451 9578 3451 9567 3459 9567 3460 9576
3499 9556 3548 9556 3557 9502 3542 9499
3451 9514 3444 9578
TIME...MOT...LOC 0539Z 227DEG 52KT 3546 9550 3504 9550 3455 9575
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MABThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 9:37 PM CST | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 38 min |
| Feb 26, 10:00 PM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 60 min |
| Feb 26, 10:05 PM CST | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 25 min |
| Feb 26, 10:17 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 43 min |
| Feb 26, 10:27 PM CST | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 3 more | 48 min |
| Feb 26, 10:38 PM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 52 min |
| Feb 26, 10:58 PM CST | Special Weather Statement | TSA | Osage | 32 min |
| Feb 26, 10:58 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 17 min |
| Feb 26, 11:06 PM CST | Tornado Warning | TSA | Muskogee, Okmulgee, Rogers, Wagoner | 24 min |
| Feb 26, 11:13 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Craig, McIntosh, Mayes, Muskogee, Okmulgee and 2 more | 47 min |
| Feb 26, 11:23 PM CST | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 24 min |
| Feb 26, 11:39 PM CST | Special Weather Statement | TSA | Haskell, Latimer | 36 min |
| Feb 27, 12:01 AM CST | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Sequoyah | 29 min |
| Feb 27, 12:18 AM CST | Tornado Warning | TSA | Ottawa | 17 min |
| Feb 27, 12:20 AM CST | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 16 min |
| Feb 27, 12:26 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Ottawa and 1 more | 49 min |
| Feb 27, 12:42 AM CST | Tornado Warning | TSA | Sequoyah | 20 min |
| Feb 27, 12:50 AM CST | Special Weather Statement | TSA | LeFlore | 25 min |
| Feb 27, 1:16 AM CST | Special Weather Statement | TSA | LeFlore | 29 min |
| Feb 27, 1:16 AM CST | Special Weather Statement | TSA | LeFlore | 29 min |
| Feb 27, 1:10 AM CST | Severe Thunderstorm Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 50 min |
| Feb 27, 1:59 AM CST | Special Weather Statement | TSA | Carroll | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2023Severe Thunderstorm Warnings in Arkansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.